# SDR COMA0390003

- Difficulty date: February 27, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 781 hours, 576 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932110
- Part serial: 02074H1855
- Condition: Broken
- Location: R/H
- Part time: 781 hours, 576 cycles
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT 5899 CO-PILOTS WINDSHIELD BROKEN DURING TAXI.REPLACED THE CO-PILOTS WINDSHIELD.
